# SDR UPS04842538

- Difficulty date: May 8, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 78,370 hours, 26,464 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3750545501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2,  AFT PIT LOWER BILGE BETWEEN STA 1040-1080 L35L HAS CORROSION INSIDE CHANNEL.  REMOVED CORROSION FOUND TO BE WITHIN LIMITS.  REMOVED LONGERON SPLICE CLIP AND INTERCOSTAL STA 1040-1060.  LONGERON SPLICE FOUND TO BE CRACKED, REC'D LOCATED AND DRILLED NEW SPLICE.  ALODINED AND PRIMED.  INSTALLED NEW SPLICE FITTING AND REINSTALLED INTERCOSTAL AND CLIP STA 1040-1060 IAW DC8 SRM 51-3-0 AND 51-1-20D.
